MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422040
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that during coil embolization procedure, the coil (subject device) did not completely detach at first and after detachment, the coil tail was left sticking out the aneurysm.There were no clinical consequences to the patient.
 
Event or Problem Description
It was reported that during coil embolization procedure, the coil (subject device) did not completely detach at first and after detachment, the coil tail was left sticking out the aneurysm.The patient was kept on aspirin for one month.There were no clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The device was returned without the main coil.Visual examination of the returned delivery wire revealed that the coil proximal contact and delivery wire were kinked, likely due to handling of the device during the procedure and leading to the reported false detachment signal (partial detachment).In the case of this complaint it was reported that: ' the inzone detachment system gave a detachment tone but coil didn't completely detach.' the additional information states that the coil detached but a tail was left sticking out the aneurysm.The coil protruded from the aneurysm was most likely due to some procedural/anatomical factors encountered during the procedure (possibly due to the false detachment signal - the physician assumed the coil had detached and pulled the device out).Therefore, an assignable cause of procedural factors has been assigned to the reported coil protrusion.

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7907177
Report Number3008881809-2018-00417
Device Sequence Number1526892
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public04546540675842
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue NumberM0035422040
Device Lot Number19930673
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2018
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATEHTER (STRYKER); INZONE DETACHMENT SYSTEM (STRYKER0
Outcome Attributed to Adverse Event Required Intervention;